| Model Number |
4003 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the device provided inaccurate spo2 readings.No patient impact or consequences were reported.
Additional Manufacturer Narrative
Additional manufacturing narrative: the device has not been returned to the investigation facility to allow for an analysis to be performed.If the product is received for evaluation or new information is obtained, a follow up report will be submitted.
Event or Problem Description
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing. during simulation testing, the sensor passed manual and preset conditions and provided accurate measurements.The sensor was determined to be functioning as designed. .